# SDR AALA202505269003

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 77,038 hours, 29,904 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ICT DUE TO THE FLIGHT CREW REPORTING AN AIR PACK 1+2 FAULT ECAM MESSAGE WHICH PROGRESSED INTO MASTER WARNING AND A EMERGENCY DESCENT.  CABIN PRESSURE EXCEEDED 10K AND CONTINUED TO CLIMB, THE FLIGHT CREW DONNED O2 MASKS AND DIVERTED INTO ICT. THE AIRCRAFT LANDED SAFELY AT ICT WITHOUT FURTHER INCIDENT.  (OPEN)
